# SDR SWIA200922855

- Difficulty date: October 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 17,154 hours, 13,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT INOP.  (FLT 4747)  RELAMPED EMERGENCY LIGHT.
